# SDR COEA2014031212911

- Difficulty date: February 20, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 36,508 hours, 44,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HAS LEVEL 2 CORROSION BETWEEN FRAMES 32 & 33.  REPAIR IAW SRM 53-00-00 FIG 424.
